I have posted before. I was on a 2-3 perks a day for about a year. I'm very happy to say that my withdrawals are very mild! Thank god! I feel fine all except for bathroom trips. I'm using Xanax for anxitey. Hopefully this will help others who are on a higher amount. I'm thinking if you ween yourself down you could end up with very mild withdrawals! Good luck to all! I CAN DO THIS!
So glad your WD isn't bad! Day three to four will be the worst days, then will get better each day after that.
I wish what you said about weaning were true, sadly though, it's not. I mean, sure, weaning down helps with the physical symptoms, and that is why i had to taper, for my job, so the first week was not running to the bathroom, but it prolonged the mental aspect of it for an extra two months.
It's the mental side that is the real monster.
But anyway, glad to hear that you are doing well. keep us posted.
I'm happy to read this, first thing this morning. Just keep on keeping on. If you get to feeling a little bit bad, take it easy on yourself, just know it is to be expected. If you don't...so much the better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.